# SDR CALA2012092100623

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 48,895 hours, 13,023 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 30 TO ROW 40 INOPERATIVE.  CHANGED ATA 3300 TO 3350.  REPLACED POWER SUPPLY AND BATTERY IAW MM 33-51-04.  SYS CK OK IAW MM 33-51-04.
